Journal of Symplectic Geometry

Non-symplectic actions on complex projective spaces

Marek Kaluba and Wojciech Politarczyk

Full-text: Open access

Abstract

We construct smooth actions of arbitrary compact Lie groups on complex projective spaces, such that the corresponding transformations arising from the group action do not preserve any symplectic structure on the complex projective space.

Article information

Source
J. Symplectic Geom., Volume 10, Number 1 (2012), 17-26.

Dates
First available in Project Euclid: 27 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1332853048

Mathematical Reviews number (MathSciNet)
MR2904031

Zentralblatt MATH identifier
1275.53045

Citation

Kaluba, Marek; Politarczyk, Wojciech. Non-symplectic actions on complex projective spaces. J. Symplectic Geom. 10 (2012), no. 1, 17--26. https://projecteuclid.org/euclid.jsg/1332853048


Export citation